# SDR SWIA202266436

- Difficulty date: July 28, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb EMB110*
- Aircraft serial: 17000192
- Aircraft time: 38,086 hours, 23,845 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB LATERAL SEAT TRACK HAS GOUGES/CORRODED AS MARKED BETWEEN FRAMES 34-60     (C-CHECK RO 9/02/2022)     / REMOVED AND REPLACED LH OB SEAT TRACK AT FR 34-60. REF E MB SRM 51-40-08.  OEM PART REPLACEMENT, NO CHANGE IN WEIGHT.
